# SDR AALA202108232991

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 60,251 hours, 27,211 cycles
- Engine: Iae V2524A5
- Engine time: 33,025 hours, 14,476 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR BEGAN WITH MAIN ENGINES RUNNING ON TAXI OUT. DISSIPATED ON CLIMB OUT. BEGAN AGAIN IN DESCENT APPROX 10K. SEEMED TO BE ONLY WITH ENGINES RUNNING. MAINTENANCE FOUND OIL LEAKING FROM THE BOTTOM OF THE LEFT ENGINE.  (OPEN)
